# SDR DL72S030222

- Difficulty date: March 5, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 68,389 hours, 52,675 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FS 1183 BULKHEAD AFT ENTRY DOOR FRAME AT  RBL 17.8 PER AD 99-18-05 REVEALED A CRACKED FASTENER HOLE AT WL 273.  THE CRACKED HOLE WAS OVERSIZED TO REMOVE ALL CRACK INDICATIONS AND AN ADDITIONAL OVERSIZING INSURANCE CUT WAS MADE.  AN OVERSIZE FASTENER WAS INSTALLED TO FILL THE LARGER HOLE.  THE WORK WAS ACCOMPLISHED PER ER/A 384658-14AD.
